Yay, I hit three weeks tommorow and I am loosing my MIND 8} I dont know whats happening with my body now, if its meds, or if its the new symptom for the third week I dont know. Outside of feeling like there is a tonka truck in my back now, and feeling like I could shoot lightning from my big toe...I now have these wierd night time issues.
I get hot, then cold, then sweat, my head gets all swimmy and dizzy, face will flush. I feel like I have vertigo everynight now for four nights in a row. Oddly, when I take my meds which I take around ten, one Soma, one Percacet...30 minutes later it goes away. Are they related? The bone growth stimulator also has the side effect of feeling faint, so Im not sure if its that either. Im not sure what it is but it happens like clock work and these symptoms flare up between 7 and 8 at night. Tonight I finally got aggitated by it all and this new symptom broke the proverbial camels back. ~X( I know this is a long process, and I am just barely out of surgery but cabin fever is setting in. Not being able to bend or lift or twist or put a plate in the dish washer or just plop down on a chair to eat...its all just getting to me @)
I feel like everyday throws a new wierd symptom and I have to play pin the tail on the medical donkey to figure out what it might be so I can be more at ease.
First...whats with the vertigo and flushing does anyone have an idea for me?
Second...I needed to vent. #:S
Thrid...How common is this aggitation in the beginning, the cabin fever part, and feeling like life is on standby? :''(
Sorry, I have no where else to turn to and I feel like today Im loosin my cool a bit. (except when I have a hot flash
I at least tried at humor)
It almost makes me wish I had never done this (but rational me knows it had to be done)...